Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 60, NWS Louisville, KY

April 9, 2015Jefferson County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at Apr 9, 2015, 5:35 PM EDT for Jefferson County, Indiana. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2015, 5:35 PM EDT (21:35 UTC)
Expired
Apr 9, 2015, 6:00 PM EDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jefferson County, IN

The radar

The Louisville radar (KLVX), 104 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

672 
WUUS53 KLMK 092135
SVRLMK
INC077-092200-
/O.NEW.KLMK.SV.W.0060.150409T2135Z-150409T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
535 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JEFFERSON COUNTY IN SOUTH CENTRAL INDIANA...

* UNTIL 600 PM EDT

* AT 534 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  MADISON...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MADISON...VOLGA...MADISON MUNICIPAL AIRPORT...SMYRNA...LANCASTER...
  FIVE POINTS...WIRT...NORTH MADISON...DUPONT...MIDDLEFORK...
  RINGWALD...BELLEVIEW...CHINA...MANVILLE...BRYANTSBURG...CANAAN AND
  BARBERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 8520 3885 8520 3873 8536 3874 8539
      3873 8543 3871 8546 3867 8545 3865 8548
      3879 8567 3892 8550 3892 8521
TIME...MOT...LOC 2136Z 228DEG 37KT 3877 8553

HAIL...1.00IN
WIND...60MPH

$$

EER
2 follow-up statements
732 
WWUS53 KLMK 092146
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
546 PM EDT THU APR 9 2015

INC077-092200-
/O.CON.KLMK.SV.W.0060.000000T0000Z-150409T2200Z/
JEFFERSON IN-
546 PM EDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
JEFFERSON COUNTY UNTIL 600 PM EDT...

AT 544 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF MADISON...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLEVIEW...CHINA...MANVILLE...BRYANTSBURG...CANAAN AND BARBERSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3891 8520 3885 8520 3873 8536 3875 8541
      3877 8544 3878 8546 3879 8549 3884 8561
      3892 8550 3892 8521
TIME...MOT...LOC 2147Z 228DEG 37KT 3884 8542

HAIL...1.00IN
WIND...60MPH

$$

EER
322 
WWUS53 KLMK 092157
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
557 PM EDT THU APR 9 2015

INC077-092207-
/O.EXP.KLMK.SV.W.0060.000000T0000Z-150409T2200Z/
JEFFERSON IN-
557 PM EDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JEFFERSON COUNTY WILL
EXPIRE AT 600 PM EDT/500 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3891 8520 3885 8520 3873 8536 3875 8541
      3877 8544 3878 8546 3879 8549 3884 8561
      3892 8550 3892 8521
TIME...MOT...LOC 2157Z 228DEG 37KT 3891 8532

$$

EER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 3:49 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Apr 9, 3:49 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT Thu Apr 9 2015

.SHORT TERM (Now through Friday Night)...
Issued at 313 PM EDT Thu Apr 9 2015

...Strong to Severe Storms Possible This Afternoon and Tonight...

...Current Conditions...

Severe Thunderstorm Watch #40 has been issued for the northeast CWA
until 02z. This is part of a larger watch and will likely be able to
be cancelled before the proposed expiration. In fact, think our
window will be pretty short in this watch as the forcing responsible
for these storms will lift NE. The main threats will be marginally
severe hail and an isolated damaging wind event. Excessive lightning
and brief heavy rainfall can also be expected with any storm.

Otherwise, we are destabilizing nicely and will remain firmly in the
warm sector all of the afternoon and evening before a strong cold
front quickly passes just before and around dawn. The midday batch
of storms did briefly stabilize portions of southern IN and north
central KY along the Ohio River, however we have already recovered
as current ob at SDF reads 81/66. With the unstable airmass and
subtle ripples in the deep southwest flow, expect that we could
still see isolated to widely scattered storms through the afternoon.
However, the lack of any focused forcing until later in the evening
and overnight should keep things relatively quiet. Any storm that
does form will have the potential to be strong to severe and
vertical wind profiles could support rotating storms.

...Evening and Tonight's Storms...

The surface low currently over southern IA will move into the Great
Lakes tonight ahead of a potent shortwave trough, with the trailing
cold front racing toward the Ohio River Valley overnight. Meanwhile,
a broad area of cyclonically curved upper flow will overspread our
region creating more forcing for ascent along with a 40-50 knot LLJ
established over our region. Our mid level winds will veer, meanwhile
low level winds are expected to back a bit, creating a more curved
hodograph. Our area is expected to remain moderate to strongly
unstable through the early evening hours, where some activity is
possible ahead of a prefrontal trough. Timing for this feature has
slowed and expect we may not see an increase in activity until
between sunset and Midnight. Feel this round of storms would pose
our greatest threat as supercells and broken bowing segements would
be possible. All severe modes would be on the table with this
scenario, although the tornado threat would be quite isolated. Any
storm will produce heavy rain with Flash Flooding certainly a
concern. Will keep the Flash Flood Watch going.

After Midnight, expect the last round of storms to move through the
area in the form of a broken line. Expect that a few bowing segment
and mesovortices will be possible within the line, as well as any
supercell that might be able to develop ahead of the line. Isolated
pockets of damaging wind are expected to be the main threat
overnight, although the isolated tornado threat would continue until
frontal passage. This line is expected to wane in intensity as it
pushes east across our area as we lose some instability. However,
strong southerly flow ahead of the front will be able to keep things
non-diurnal and at least somewhat unstable according SREF SB CAPE
probs. Adding to what instability is left, plenty of forcing and
dynamics should sustain a severe threat.

Cold front moves through around dawn on Friday with a dry conditions
taking over. Highs on Friday are expected to be in the 60s, with
lows Friday night in the lower 40s. A few upper 30s may be possible
as the surface high settles over us.

.LONG TERM (Saturday through Thursday)...
Issued at 235 PM EDT Thu Apr 9 2015

The weekend still looks good, with highs around normal Saturday and
going up on Sunday. A front moves into the region Sunday night,
bringing back rain chances. This front should slow down across our
vicinity, and then looks to lift north again Wed. and Thu. Given the
proximity to the region, do not want to pull pops from any one
period, and blended forecast maintains good chances through the work
week. Temperatures in this pattern are well above normal, though the
location of the front Tuesday could make part of the region cooler.
We will have to watch the location of the rains associated with that
front, for further flood potential.

&&

.HYDROLOGY...

Issued at 346 PM EDT Thu Apr 9 2015

A Flash Flood Watch remains in effect for portions of southern
Indiana and central Kentucky through the pre-dawn hours Friday
(basically until the front passes) for the continued threat of flash
flooding. The air mass over the lower Ohio Valley the past few days
and again today will be characterized by PWATs 1.3 to 1.6 inches,
very high for this time of the year. A swath of 8 to 10 inches has
fallen across southern Indiana and northern Kentucky in the last 14
days, which is 5 to 8 inches above normal. The repeated rounds of
storms this week have kept the ground well-saturated and the
rivers/streams/creeks running high.

The expectation is that this evening and tonight an additional 1 to
locally 3 inches could fall over the course of 1 or 2 rounds of
convection until the front passes. Latest 1-hr flash flood guidance
shows that between 0.75 and 1.25 inches is needed to initiate
problems along the Ohio River counties into the Bluegrass and
Cumberland regions. While storms today should be fairly progressive,
the very low flash flood guidance combined with more than one round
of storms will keep the flash flood threat elevated. We did opt to
expand the watch southwestward where 1-hr FFG is also low.
&&

.AVIATION (18Z TAF Update)...
Updated at 119 PM EDT Thu Apr 9 2015

The first of wave of convection has moved through SDF and only
expect isolated showers and perhaps a rumble of thunder through the
afternoon. The main concern through much of the afternoonu will be
south winds sustained between 10 to 20 mph gusting up around 30 mph
at times. Scattered to broken clouds should stay VFR.

As we move into the evening have mention of a potential secoond
round of convection that could impact all terminals. Have included 2
hours of VCTS around sunset for now, and will amend if it
materializes.

Have more confidence in overnight convection with pre-frontal trough
and cold frontal passage and have tried to time some prevailing
thunder from just after Midnight to the pre-dawn hours at BWG/SDF.
LEX will come a couple hours later.

Cold front passes in the pre-dawn hours for SDF/BWG and around
sunrise at LEX with steady west winds.

Expect VFR outside of thunderstorms, however conditions will likely
drop into IFR visibilities in any storm. Some strong to severe
storms are possible with damaging winds and large hail threats.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through late tonight FOR KYZ023>043-045>049-
     053>057-061>067-076>078-081-082.

IN...FLASH FLOOD WATCH through late tonight FOR INZ076>079-083-084-
     089>092.

&&

Short Term........BJS
Long Term.........RJS
Hydrology.........ZT/BJS
Aviation..........BJS
Hazardous weather outlook, Apr 9, 3:49 PM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 PM EDT THU APR 9 2015

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-102000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
349 PM EDT THU APR 9 2015 /249 PM CDT THU APR 9 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE LATER THIS AFTERNOON THROUGH
TONIGHT AS A COLD FRONT MOVES THROUGH. THE MAIN THREATS ARE
DAMAGING WINDS...LARGE HAIL AND HEAVY RAINFALL RESULTING IN FLASH
FLOODING. AN ISOLATED TORNADO CAN NOT BE RULED OUT.

REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON HEAVY RAINFALL
AND FLOOD POTENTIAL ACROSS SOUTHERN INDIANA AND PORTIONS OF
CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MORE ROUNDS OF SHOWERS AND STORMS ARE EXPECTED BY EARLY TO MID
WEEK NEXT WEEK. SOME STORMS COULD BECOME STRONG. CONTINUED ROUNDS
OF HEAVY RAINFALL COULD LEAD TO ADDITIONAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...OR FLOODING
TODAY AND TONIGHT.

BJS/RJS

In the hours before

Special weather statement, Apr 9, 4:44 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT THU APR 9 2015

INZ077-084-090>092-092115-
CLARK IN-CRAWFORD IN-FLOYD IN-HARRISON IN-WASHINGTON IN-
444 PM EDT THU APR 9 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND 50 MPH WINDS...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF CORYDON...AND MOVING
NORTHEAST AT 40 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  RAMSEY AND FAIRDALE...
  CENTRAL BARREN AND NEW SALISBURY...
  BRADFORD AND PALMYRA...
  MARTINSBURG AND GREENVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3856 8607 3839 8584 3816 8622 3829 8638
TIME...MOT...LOC 2044Z 227DEG 34KT 3829 8621

EER
Local storm report, Apr 9, 4:47 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
447 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND GST     2 E HENRYVILLE          38.53N 85.73W
04/09/2015  E65 MPH          CLARK              IN   BROADCAST MEDIA

            65-70 MPH WINDS ESTIMATED BY BROADCAST
            MEDIA.

&&

BJS
Local storm report, Apr 9, 5:04 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND DMG     2 N HENRYVILLE          38.56N 85.77W
04/09/2015                   CLARK              IN   BROADCAST MEDIA

            MULTIPLE TREES DOWN ALONG HWY 31 NEAR CLARK
            STATE FOREST

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 9, 5:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             NEW PEKIN               38.50N 86.02W
04/09/2015  M0.88 INCH       WASHINGTON         IN   TRAINED SPOTTER

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Apr 9, 5:10 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT THU APR 9 2015

INZ077>079-092-092140-
CLARK IN-JEFFERSON IN-SCOTT IN-WASHINGTON IN-
510 PM EDT THU APR 9 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...NICKEL
SIZE HAIL...AND 50 MPH WINDS...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF SALEM...AND MOVING
NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...NICKEL SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SCOTTSBURG...
  NEW LIBERTY AND HENRYVILLE...
  UNDERWOOD AND VIENNA...
  GOSHEN AND NABB...
  LEXINGTON AND BLOCHER...

THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
16 AND 29.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3868 8545 3867 8545 3840 8591 3841 8595
      3850 8605 3883 8566
TIME...MOT...LOC 2110Z 229DEG 45KT 3852 8588

EER
Special weather statement, Apr 9, 5:19 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
519 PM EDT THU APR 9 2015

INZ079-092150-
JEFFERSON IN-
519 PM EDT THU APR 9 2015

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHEAST OF MADISON...AND MOVING
NORTHEAST AT 50 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND STRONG GUSTY WINDS OF AROUND 45
TO 50 MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...

  MAINLY RURAL AREAS OF NORTHEASTERN JEFFERSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3891 8520 3878 8520 3873 8528 3873 8537
      3888 8552 3892 8545 3892 8521
TIME...MOT...LOC 2120Z 229DEG 44KT 3887 8527

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:01 PM EDTSpecial Weather StatementLMKClark, Floyd19 min
Apr 9, 1:06 PM EDTSpecial Weather StatementLMKJefferson14 min
Apr 9, 4:14 PM EDTSpecial Weather StatementLMKCrawford31 min
Apr 9, 4:19 PM EDTSpecial Weather StatementLMKClark, Floyd31 min
Apr 9, 4:33 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott32 min
Apr 9, 4:44 PM EDTSpecial Weather StatementLMKFloyd31 min
Apr 9, 4:51 PM EDTSevere Thunderstorm WarningLMKJefferson19 min
Apr 9, 4:56 PM EDTSevere Thunderstorm WarningLMKJefferson24 min
Apr 9, 5:10 PM EDTSpecial Weather StatementLMKScott30 min
Apr 9, 5:14 PM EDTSevere Thunderstorm WarningLMKClark, Jefferson, Scott, Washington31 min
Apr 9, 5:19 PM EDTSpecial Weather StatementLMKJefferson31 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.